# SDR 2007UALA00709

- Difficulty date: March 8, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 51,092 hours, 30,005 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BS 616 LT SIDE OVERWING FRAME INNER CHORD CRACKED LBL 65.  MAJOR REPAIR ACCOMPLISHED:  ACCOMPLISHED ANGLE, FILLER & SHIM REPAIR.
